# SDR UALA2012082004640

- Difficulty date: August 19, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 47,350 hours, 5,824 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 101
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND FUEL DRIPPING OUT OF LEFT ENGINE.  MAINT REPORTED DRIPPING 40 DPM FROM TCC ACT DRAIN NR 2.  TCC ACT TO BE REPLACED WITHIN 2C.  REPLACED TCC ACTUATOR PER MM.  OP CHECK & LEAK CHECK OKAY.
